# SDR EBVR20190612001

- Difficulty date: June 12, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N667QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605365
- Aircraft time: 12,763 hours, 10,105 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Condition: Misinstalled
- Location: Hyd System
- Part time: 12,763 hours, 10,105 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

A INSPECTION  TASK 26-90-30-711. THIS OPS CHECK HAS YOU VERIFY THE FUNCTION OF THE FIREWALL HYDRAULIC SHUTOFF VALVES. THERE ARE A COUPLE WARNINGS ON THE TASK CARD STATING THAT THE VALVES CAN BE SWITCHED (THE CANNON PLUGS) AND TO BE AWARE OF THAT FACT. THE LH SIDE VALVE CONTROLS THE RH ENGINE, AND VICE VERSA, BY DESIGN. LO AND BEHOLD, THIS AIRCRAFT HAD THE PLUGS SWITCHED.  SWITCHED PLUGS BACK TO THE CORRECT POSITION.
